Singularities and holonomicity of binomial D-modules

Christine Berkesch Zamaere, Laura Felicia Matusevich, Uli Walther

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We study binomial D-modules, which generalize A-hypergeometric systems. We determine explicitly their singular loci and provide three characterizations of their holonomicity. The first of these is an equivalence of holonomicity and L-holonomicity for these systems. The second refines the first by giving more detailed information about the L-characteristic variety of a non-holonomic binomial D-module. The final characterization states that a binomial D-module is holonomic if and only if its corresponding singular locus is proper.

Original languageEnglish (US)
Pages (from-to)360-372
Number of pages13
JournalJournal of Algebra
StatePublished - Oct 1 2015

Bibliographical note

Publisher Copyright:
© 2015 Elsevier Inc.


  • A-discriminant
  • Binomial D-module
  • Holonomic
  • Hypergeometric
  • Primary
  • Secondary
  • Singularity


Dive into the research topics of 'Singularities and holonomicity of binomial D-modules'. Together they form a unique fingerprint.

Cite this